# SDR SWIA97881

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR WOULD NOT RETRACT.  RETURNED TO FIELD.  REPLACED MISSING HARDWARE TO LEFT INBOARD FORWARD GEAR DOOR LATCH.  CYCLED GEAR FIVE TIMES, OPS CHECK GOOD.
